# SDR HEEA955513

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: S793
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Failed
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT PICK UP SIGNALS. FOUND UNIT TO INTERMITTENTLY PICK UP SIGNALS.  ALSO UNIT DROPS OFF LOCK SEVERAL TIMES.  BACKLIGHTING BEHIND "OB" BUTTON IS DIMMER THAN THE REST OF ALL THE OTHER BUTTONS.  SENT TO MAGELLAN SYSTEMS FOR WARRANTY EXCHANGE.
